Journal article icon

Journal article

Generalized hypertree decompositions: np-hardness and tractable variants.

Actions


Access Document


Publisher copy:
10.1145/1265530.1265533

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Miklós, Z More by this author
Schwentick, T More by this author

Contributors

Role:
Editor
Publisher:
ACM Publisher's website
Journal:
PODS
Volume:
56
Issue:
6
Pages:
13-22
Publication date:
2007
DOI:
EISSN:
1557-735X
ISSN:
0004-5411
URN:
uuid:1fe7857b-8380-4ce7-803c-dae5f29c558d
Source identifiers:
296418
Local pid:
pubs:296418

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP